# SDR 9706559851

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, EMERGENCY LIGHTS IN FORWARD CABIN ILLUMINATED AND WOULD NOT EXTINGUISH.  REPAIRED INTERMITTENT WIRE IN CONDUIT BEHIND POWER SUPPLY AND REPAIRED CONNECTOR TO FORWARD RIGHT DOOR POWER SUPPLY.
